Facebook Pixel
EmpowHER Guest

Is my thyroid affecting my body

By Anonymous September 8, 2011 - 1:53pm
Rate This

Hi I,m 40 years old and have had part of my thyroid gland removed 13 yrs ago.I was put on tyroxine 50mg daily 2 yrs ago.But for the last few months my periods have been every 2 weeks and really heavy. This month my period is late and i feel really sluggish and sleepy all the time. I have also put on a stone in 4 weeks....Do you think this is my thyroid playing up...I have a blood test next month...

Add a Comment1 Comments


It is very likely. The blood test will let you and your doctor know what your thyroid levels are and you may need to have the dose of thyroxine adjusted accordingly.


September 8, 2011 - 5:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Hypothyroidism Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!